# SDR ASAA2020031832436

- Difficulty date: March 14, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 47,380 hours, 14,183 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG #1 VALVE CLOSED LIGHT ILLUMINATED WITH START LEVER IN CUTOFF. GROUNDED - YES. ON DEFERRAL.
